Review: could Vitamin c cause Increased appetite (Appetite - increased)?
Summary: Increased appetite is reported only by a few people who take Vitamin c.
We study 1,145 people who have side effects while taking Vitamin c from FDA and social media. Find out below who they are, when they have Increased appetite and more.
You are not alone: join a mobile support group for people who take Vitamin c and have Increased appetite >>>
Vitamin c has active ingredients of L-ascorbic acid. It is often used in vitamin supplementation. (latest outcomes from 1,521 Vitamin c users)
Increased appetite (increased appetite is when you want to eat much more often or in larger quantities than your body requires) has been reported by people with type 2 diabetes, depression, quit smoking, bipolar disorder, high blood pressure. (latest reports from 9,316 Increased appetite patients)
On Jan, 26, 2015: 1,145 people reported to have side effects when taking Vitamin c. Among them, 1 people (0.09%) has Increased Appetite.
Time on Vitamin c when people have Increased appetite * :
Gender of people who have Increased appetite when taking Vitamin c * :
|Increased appetite||0.00%||100.00% |
Age of people who have Increased appetite when taking Vitamin c * :
|Increased appetite||0.00%||0.00%||0.00%||0.00%||100.00%||0.00%||0.00%||0.00% |
Severity of Increased appetite when taking Vitamin c ** :
How people recovered from Increased appetite ** :
Top conditions involved for these people * :n/a
Top co-used drugs for these people * :
- Multivitamin (1 people, 100.00%)
- Folic acid (1 people, 100.00%)
- Lipitor (1 people, 100.00%)
- Vitamin e (1 people, 100.00%)
- Potassium (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Increased Appetite while taking Vitamin C?
You are not alone! Join a mobile support group:
- support group for people who take Vitamin c and have Increased Appetite
- support group for people who take Vitamin c
- support group for people who have Increased Appetite
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- How dangeros is shingles in 65 year old male and is it contageous
My freind is very sick, has not eaten in several days. Has large sores on his lower leg. Says he is in a lot of pain. He has not been to the doctor. I am very concearned about this.
- Are an increase in appetite & tiredness side effects of the birth control tri-sprintec?
In the past I have taken the birth control Ortho Tri-Cyclen Lo and have never had any problems. I just switched to the generic brand, Tri-sprintec. I have now officially been taking Tri-Sprintec for 2 months. I recently started to notice that my appetite has increased and I've been eating A LOT more than normal; I have definitely started to gain weight. I also have been a lot more tired than usual.
- Hunger from tylenol and coedine? (1 answer)
I'm 17 years old and I started taking Acetaminophen w/ Codeine No. 3 for pain due to complications from wisdom tooth extraction (I had two dry sockets and one of them was infected). I don't have any known allergies to medication, though I do take about 10 different medications for severe season allergies. Since starting the medication, however, I have noticed that around an hour afterwards, I started having a great deal of hunger and was drowsy about a half hour after taking the pill.
I just wanted to know. Are these normal side effects people have with this medication or is it just me?
- Is it possible for me to stop taking advair without getting short of breath (1 answer)
I take these meds everyday the singulair I take one a day and the Advair I take twice a day. I take vitamin C on occasions. I do not feel bad but there are times when I have bad indegestion. Also my face is getting very round and I would like to know why? Is there any way I can maybe stop taking the advair? is there an alternative med
- Does donepezil cause increased appetite?
I WOULD SIMPLY LIKE TO KNOW IF DONEPEZIL CAUSES AN INCREASE IN APPETITE!!
WOULD APPRECIATE YOUR ANSWER SOON AND APPRECIATE YOUR TIME. THANK YOU VERY MUCH
FOR YOUR HELP!!!!
More questions for: Vitamin c, Increased appetite
You may be interested at these reviews (Write a review):
- Lansoprazole and vitamin c drug interactions (1 response)
Whenever I use a gastric ulcer or gastric acid treatment drug and eat any food that contains vitamine C, like lemon, orange, etc. I get a strong skin allergy with swollen insecbyte type itching redness, that lasts about two days for each one.
More reviews for: Vitamin c, Increased appetite
Comments from related studies:
From this study (2 weeks ago):
low in iron
From this study (3 weeks ago):
I've previously been on both Adderall and Phentermine, at different times. I experienced very drastic and noticeable effectiveness. The phentermine helped with weight loss significantly and the Adderall greatly increased my energy levels, self-confidence, elevated mood, and higher concentration and brain activity. I was not on any other medications at the time, though I did need to take melatonin occasionally to help me sleep. Now, I had not been on Adderall or phentermine for about a year, but I was put on Adderall again several months ago. This was about a month after my brother died, so obviously I was experiencing (and still am) grief and depression. I was put on 40mg (twice as much as I used to be on) of Adderall in addition to seroquel XR and Lamictal. I felt like a slug all the time, I felt physically hungrier, and lethargic and apathetic. The adderall did nothing to help these symptoms. I am now on 60mg of Adderall and 37.5mg of Phentermine for weight loss and neither have shown any affectiveness, mentally or physically. My appetite is just as bad, and my brain isn't functioning fast at all. None of the affects of adderall I used to experiences, like increased energy levels, elevated mood, decreased appetite, increased brain activity, and increased self-confidence are present now, and I'm on more adderall than I was on before AND phentermine at the same time!! What's going on?? Both my ADD and weight gain are causing me to become increasingly self-conscious and depressed. Also, it doesn't help that my ridiculous amount of mood stabilizers make me apathetic and detached. I'm under 18 so I'm required to take the medications prescribed to me, but I don't know what to do or why the stimulants aren't effective anymore. HELP!!
nobpdy important on Dec, 19, 2014:
Just saying but u must have been taking vyvanse instead of adderall because the highest mg of adderall is 30mg. If u were taking 40mg and 60mg u must have been taking vyvanse which goes all the way up to 100mg
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.